# SDR GLBA20091104F

- Difficulty date: November 4, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 29,267 hours, 37,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A RIGHT HAND HEAVY ANGLE WAS FOUND CRACKED IN THE RADIUS AT F.S. 303.25. CRACK LENGTH APPROXIMATELY 2" LONG EXTENDING 1" FORWARD AND OF AFT OF F.S. 303.25. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-0900-53-028. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
